MathSciNet Relay Station
MathSciNet bibliographic data
MR408213 (53 #11978) 65D30 (50B30)
Salihov, G. N. Cubature formulae for a hypersphere that are invariant with respect to the group of the regular 600-gon. (Russian) Dokl. Akad. Nauk SSSR 223 (1975), no. 5, 1075–1078.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement